Journal article icon

Journal article

Special Lagrangian submanifolds with isolated conical singularities. IV. Desingularization, obstructions and families

Publication status:
Published

Actions


Access Document


Authors


Journal:
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY More from this journal
Volume:
26
Issue:
2
Pages:
117-174
Publication date:
2004-09-01
DOI:
ISSN:
0232-704X
Keywords:
Pubs id:
pubs:4548
UUID:
uuid:0734ae0a-fa01-470f-b085-69320fec3027
Local pid:
pubs:4548
Source identifiers:
4548
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP